← Return to Symptoms from Depo-Provera shot

Discussion
meowrightmeow (@meowrightmeow)

Symptoms from Depo-Provera shot

Women's Health | Last Active: Aug 8, 2023 | Replies (32)

Comment receiving replies
@sabrinaperez08

I've been on Depo for almost 3 months my 2nd shot is Feb 1st 2019 and I feel terrible I've had 2 anxiety attacks I wanna get off of it but I'm scared my anxiety is gonna get worse or if I will still have this side effect I need help

Jump to this post


Replies to "I've been on Depo for almost 3 months my 2nd shot is Feb 1st 2019 and..."

Hello I had the same situation I had my first injection and 2 month after I started getting really bad panic attacks every day and sometimes still do but it’s not as bad I haven’t had the injection in 6 month and I got prescribed propananol a few month ago and didn’t seem to do any thing now my panic attacks arnt rly bad but sceard incase they come back where urs bad and have they gone now